• question-icon

    Suggest treatment for drug induced gastritis

default
Posted on Thu, 27 Jul 2017 in Abdominal Pain
Question: pain in stomach to left side after a needle shot. felt like fire .
doctor
Answered by Dr. Bhagyesh V. Patel 1 hour later
Brief Answer:
likely drug induced gastritis . kindly provide further details please .

Detailed Answer:
Hello dear
Thanks for using Healthcaremagic.com
I have evaluated your query thoroughly .

* Seems from drug induced gastritis .

Kindly provide further details so that I can answer your query completely .

1. Needle shot details - for what purpose , name of drug , dose , site where given
IM or IV mode .
2. Pain - frequency , duration , aggravating , relieving factors , when was needle
shot given and when stomach pain started .
3. Any vomiting , burning chest .
4. Other systemic issues as diabetes or other .

Awaiting for your response .

Regards .
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Bhagyesh V. Patel 14 hours later
shot was given in stomach. left side 35 unite of novolog.. pain from sight of shot to my back and moving around.. 24 hrs pain. no vomiting swelling in tissue. left side pain sometime feel like burning.
doctor
Answered by Dr. Bhagyesh V. Patel 52 minutes later
Brief Answer:
Cellulitis likely.Currently required medicines explained,need ultrasound.

Detailed Answer:
Hello dear
Thanks for the details .

* Likely subcutaneous cellulitis from needle shot .

* Recommendations at present

- Continue ice pack application 5 - 7 minutes each 4 times a day .
- Consumption of proton pump inhibitor as Omeprazole , analgesic Tylenol
addition in current drug basket .
- Avoid more oily , spicy , non veg stuffs , beverages .
- No further shot at or around this area till it recovers .
- Ultrasound examination of the local part as well as abdomen is mandatory .

* Was the shot taken for first time at this site or previously taken

Hope this will help you .
Welcome for further assistance .
Wishing you fine recovery .
Regards dear take care .
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Bhagyesh V. Patel 6 hours later
previously used site. pain move to back and, left side and back on left side.
doctor
Answered by Dr. Bhagyesh V. Patel 11 minutes later
Brief Answer:
Cellulitis in deep layers of abdominal wall.ultrasound mandatory as early.

Detailed Answer:
Hello XXXX

* Suspicious remains at cellulitis in deep inner layer segments with referred pain
over back due to irritation of nerve endings .

* Ultrasound at earliest is mandatory for further line of action , till then can follow
advise of previous answer .
You must request to your doctor regarding persistent pain and get reference of
ultrasound .
* Keep blood sugar under strict control .

Regards .
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Bhagyesh V. Patel

General Surgeon

Practicing since :1999

Answered : 15799 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Proton pump

doctor1 MD

What is h-pyloric? I think that's what the doctor mentioned as a possibility about my stomach and intestinal problems.

doctor1 MD

Hi doctor, I am 36 years of age with 71 kg as weight and 5 ft 8 inch height. since last 1 year at times I feel burning sensation around heart area...

doctor1 MD

hi, I have had a constant and increasing pain behind my left breast for almost 2 weeks now. I don't know if it is related, but I have also had 2...

doctor1 MD

Dear Doctor,

Recently, 3 different nights, I have been awakened with discomfort in my rib cage, like a balloon being blown up inside me. I can't...

doctor1 MD

Hello

I'm on my 2nd day of having chest pains in the middle of my chest. Almost a burning sensation but it can hurt with sharp movement or rolling...

doctor1 MD

my brother 25 years old was diagnosed with a mild case of OCD and was given lustral as the primary treatment, a month later he started complaining...

doctor1 MD

Dear Sir,
I have so much gastric problems with headeque & bloating & constipation for last 5-6 years, Doctor has adviced me to take adiza tablet...

Get personalised answers from verified doctor in minutes across 80+ specialties

158 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Bhagyesh V. Patel
  • Q - What causes pain and pressure in the rectum?

  • Q - What causes constant urge to urinate?

  • Q - Suggest treatment for IBS

  • Q - Suggest treatment for fever, headaches and shortness of breath

  • Q - Suggest treatment for left sided abdominal pain

  • Q - What causes burning sensation in the penis?

  • Q - What causes burning sensation in the throat?

  • Q - What causes urinary hesitancy in public toilets?

  • Q - What causes numbness in both hands?

  • Q - Suggest treatment for loose stools

backtotop2